- sunmark Allergy Relief Tablets
- Active Ingredient: Per Tablet: Diphenhydramine Hydrochloride 25 mg
- Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose; sneezing.
- Not Made With Natural Rubber Latex.
100 Each / Box